# SDR GTIA030177

- Difficulty date: March 7, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL DAMAGED/CRACKED DURING WEB REPAIR AT FS 179 LBL 12 CABIN FLOOR AREA.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLERS.  INSTALLED REPAIR DOUBLERS.
